# SDR AALA202207260746

- Difficulty date: July 23, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A300*
- Aircraft serial: 6998
- Aircraft time: 18,225 hours, 7,070 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: D23613000
- Part serial: L2542
- Condition: None
- Location: Zone 700 - Gears
- Part time: 53,501 hours, 30,182 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE OFF AND SELECTION OF LANDING GEAR UP,NOSE GEAR DOOR DID NOT CLOSE. TRIGGERED ECAM, PERFORMED ECAM ACTIONS. AFTER RECYCLING LANDING GEAR DOORS CLOSED AND CONTINUED TO DESTINATION. NO LIMITATIONS EXCEEDED. REPLACED NOSE LANDING GEAR ACTUATOR CYLINDER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-31-22.
